# SDR ASAA2017083021773

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 12,656 hours, 4,240 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA014015C
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Part time: 45,038 hours, 17,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING START OF THE NR 2 ENGINE. FUEL FOUND LEAKING.  GROUND CREW REPORTED FUEL LEAK DURING AND AFTER START.  ACFT GROUNDED. PERFORMED ENGINE VENTS AND DRAIN INSPECTION ON THE NR 2 ENGINE.  RAN THE NR 2 ENGINE TWO TIMES AT IDLE POWER. FUEL LEAKING DURING START AND STOPPED 2 MINUTES INTO THE RUN FROM FUEL PUMP DRAIN LINE VALVE BODY.  REMOVED FUEL PUMP IAW AMM 73-11-01-000-801. WITH FUEL PUMP ON BENCH, SPLIT FUEL PUMP FROM HMU IAW T/C N8473000, INSTALLED A SERVICEABLE FUEL PUMP TO HMU IAW T/C N8473001. INSTALLED FUEL PUMP TO GEARBOX IAW AMM 73-11-01-400-801 F00.  ACCOMPLISHED AN IDLE LEAK CHECK TEST 3A, ACTUATORS TEST NR 12 AND EEC BITE TEST NR 13,  ALL TESTS PASSED IAW T/C N8473001.
